MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751LNAB
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Pump passed the displacement test but motor error alarm during the basic occlusion test due to loose drive support disk.Unable to perform the occlusion, prime and excessive no delivery test due to motor error alarm.Motor passed motor test.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that insulin pump had motor error alarm.No harm requiring medical intervention was reported.The customer was assisted with troubleshooting.The drive support cap was normal.Customer was able to successfully clear the alarm.Customer was able to complete pump rewind.The device will be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751LNAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10055425
Report Number2032227-2020-118021
Device Sequence Number19541809
Product Code OZO
UDI-Device Identifier00643169507746
UDI-Public(01)00643169507746
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751LNAB
Device Catalogue NumberMMT-751LNAB
Device Lot NumberA4751LNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2020
Initial Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age17 YR
Patient Weight71